- Research Article
- Open Access
On a Multiple Hilbert-Type Integral Inequality with the Symmetric Kernel
Journal of Inequalities and Applications volume 2007, Article number: 027962 (2007)
We build a multiple Hilbert-type integral inequality with the symmetric kernel and involving an integral operator. For this objective, we introduce a norm, two pairs of conjugate exponents and, and two parameters. As applications, the equivalent form, the reverse forms, and some particular inequalities are given. We also prove that the constant factors in the new inequalities are all the best possible.
Hardy GH, Littlewood JE, Pólya G: Inequalities. 2nd edition. Cambridge University Press, Cambridge, UK; 1952:xii+324.
Yang B: On the norm of an integral operator and applications. Journal of Mathematical Analysis and Applications 2006,321(1):182–192. 10.1016/j.jmaa.2005.07.071
Brnetić I, Pečarić J: Generalization of inequalities of Hardy-Hilbert type. Mathematical Inequalities & Applications 2004,7(2):217–225.
Zhong W, Yang B: A best extension of Hilbert inequality involving seveial parameters. Jinan University Journal (Natural Science and Medical Edition) 2007,28(1):20–23.
Yang B, Debnath L: On the extended Hardy-Hilbert's inequality. Journal of Mathematical Analysis and Applications 2002,272(1):187–199. 10.1016/S0022-247X(02)00151-8
Yang B, Gao MZ: An optimal constant in the Hardy-Hilbert inequality. Advances in Mathematics 1997,26(2):159–164.
Zhao C-J, Debnath L: Some new inverse type Hilbert integral inequalities. Journal of Mathematical Analysis and Applications 2001,262(1):411–418. 10.1006/jmaa.2001.7595
Yang B: A reverse of the Hardy-Hilbert's type inequality. Journal of Southwest China Normal University (Natural Science) 2005,30(6):1012–1015.
Zhong W: A reverse Hilbert's type integral inequality. International Journal of Pure and Applied Mathematics 2007,36(3):353–360.
Zhong W, Yang B: On the extended forms of the reverse Hardy-Hilbert's integral inequalities. Journal of Southwest China Normal University (Natural Science) 2007,29(4):44–48.
Yang B: A multiple Hardy-Hilbert integral inequality. Chinese Annals of Mathematics 2003,24(6):743–750.
Brnetić I, Pečarić J: Generalization of Hilbert's integral inequality. Mathematical Inequalities & Applications 2004,7(2):199–205.
Brnetić I, Krnić M, Pečarić J: Multiple Hilbert and Hardy-Hilbert inequalities with non-conjugate parameters. Bulletin of the Australian Mathematical Society 2005,71(3):447–457. 10.1017/S0004972700038454
Yang B, Rassias TM: On the way of weight coefficient and research for the Hilbert-type inequalities. Mathematical Inequalities & Applications 2003,6(4):625–658.
Hong Y: On multiple Hardy-Hilbert integral inequalities with some parameters. Journal of Inequalities and Applications 2006, 2006: 11 pages.
Kuang J: Applied Inequalities. Shangdong Science and Technology Press, Jinan, China; 2004.
Fichtingoloz GM: A Course in Differential and Integral Calculus. Renmin Education, Beijing, China; 1957.
About this article
Cite this article
Zhong, W., Yang, B. On a Multiple Hilbert-Type Integral Inequality with the Symmetric Kernel. J Inequal Appl 2007, 027962 (2007). https://doi.org/10.1155/2007/27962
- Integral Operator
- Constant Factor
- Equivalent Form
- Integral Inequality
- Reverse Form